On the Fourth Order of Accuracy Difference Scheme for the Bitsadze-Samarskii Type Nonlocal Boundary Value Problem

Ashyralyev A., Ozturk E.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636796
  • City: Halkidiki
  • Country: Greece
  • Çanakkale Onsekiz Mart University Affiliated: No


The Bitsadze-Samarskii type nonlocal boundary value problem